Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2015, 7:13 AM CDT for Cloud County, Republic County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 7:13 AM CDT (12:13 UTC)
- Expired
- Jun 4, 2015, 8:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cloud County, KS, Republic County, KS
The radar
The Grand Island radar (KUEX), 103 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
120 WUUS53 KTOP 041213 SVRTOP KSC029-157-041300- /O.NEW.KTOP.SV.W.0060.150604T1213Z-150604T1300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 713 AM CDT THU JUN 4 2015 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLOUD COUNTY IN NORTH CENTRAL KANSAS... SOUTH CENTRAL REPUBLIC COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 800 AM CDT * AT 709 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCOTTSVILLE...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... CONCORDIA AND JAMESTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3971 9758 3950 9748 3944 9793 3961 9794 TIME...MOT...LOC 1213Z 254DEG 23KT 3952 9789 HAIL...1.00IN WIND...<50MPH $$ HENNECKE
1 follow-up statement
259 WWUS53 KTOP 041257 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 757 AM CDT THU JUN 4 2015 KSC029-157-041307- /O.EXP.KTOP.SV.W.0060.000000T0000Z-150604T1300Z/ REPUBLIC-CLOUD- 757 AM CDT THU JUN 4 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLOUD AND SOUTH CENTRAL REPUBLIC COUNTIES WILL EXPIRE AT 800 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3971 9758 3950 9748 3944 9793 3961 9794 TIME...MOT...LOC 1257Z 254DEG 23KT 3960 9754 $$ HENNECKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:27 AM CDT, 46 minutes earlier.
Area forecast discussion, Jun 4, 6:27 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 627 AM CDT Thu Jun 4 2015 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 402 AM CDT THU JUN 4 2015 Another complicated short-term forecast is in place for today as conditions will continue to be strongly influenced by mesoscale and lingering storm-scale features. A mid-level ridge stretched across the central U.S. with models showing it remaining anchored over this region through the short-term period. Water vapor imagery showed a few embedded shortwaves that had developed along the northern edge of the ridge axis that was helping to support the development of scattered thunderstorms across Nebraska and far northern Kansas early this morning. Short-range models show this early morning activity near the KS/NE border to continue to lift just north of the border through around sunrise before a shift in the winds aloft cause the storms to shift southeastward and track across northeast and into east central Kansas through mid to late morning. These morning storms should generally remain below severe criteria as inhibition remains in place and effective shear steadily weakens to 25-30kts, however cannot rule out some marginally-severe hail or gusty winds from any stronger storms. Most of the short-range models show these morning storms weakening and diminishing by late morning/early afternoon with a few hours of mostly dry conditions during the afternoon hours. However, it is worth noting that both the Hi-Res ARW/NMM are showing a few isolated storms developing during the early/mid afternoon hours, likely initiating off of a lingering outflow boundary, so this potential will need to be monitored closely. Much like yesterday, the morning cloud cover should keep temperatures fairly steady initially, but if we're able to get some breaks in the cloud cover during the early/mid afternoon hours (which several models are suggesting), then it shouldn't take long for temperatures to reach into the low/mid 80s across much of the area as the southerly low-level jet remains in place over the region, helping to support warm-air advection into the region. The coolest conditions will likely be in far northeast Kansas and along the Kansas/Nebraska border where cloud cover may linger. Concerns then shift to later this afternoon and this evening for additional thunderstorm development and the potential for some strong to severe storms. The surface low pressure west of the forecast area looks to remain in place with the associated frontal boundary remaining fairly stationary across western Kansas into central Nebraska. This boundary, as well as any lingering outflow boundaries, should be the focus for additional thunderstorm initiation as early as late this afternoon and into this evening across north central and far northern Kansas. Whether these storms will remain somewhat anchored along these boundaries and stay mainly focused across northern Kansas or if these storms will morph into a complex of storms that tracks southeastward across the CWA is still uncertain. However, atmospheric conditions across the northern half of the CWA should be conducive to the development of strong to severe storms as inhibition weakens across the area by late afternoon/early evening, MUCAPE values reach upwards of 3000-4000 J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The low-level jet quickly increases across central Kansas late afternoon through the evening hours with a zone of increased 0-1km helicity values and bulk shear values across far north central and far northeast Kansas, so cannot rule out the potential for an isolated tornado across that region. Otherwise, main threats would be large hail, damaging winds, and locally heavy rain. Inhibition looks to build back in during the mid to late evening hours, so storms may become more elevated at that time. With the cloud cover in place, low temperatures should only drop into the mid/upper 60s. .LONG TERM...(Friday through Wednesday) Issued at 402 AM CDT THU JUN 4 2015 Morning convection Friday will likely lay out some boundaries across northeast Kansas. These mesoscale boundaries will be a focus for additional scattered thunderstorm development during the afternoon and evening hours. Atmosphere is forecast to be unstable with CAPE in the 3000 J/kg to 4000 J/kg range in the afternoon and evening with no inhibition. Locally heavy rainfall will again be possible with high precipitable water in the column and increasing theta-e with the strengthening of the low level jet Friday night. Upper level ridge over the Central Plains will keep northern Kansas on the south edge of the westerlies and models continue to be consistent with flattening the ridge Saturday night as an upper level trough moves across the northern and Central Plains. The above feature will move a front into northern Kansas on Sunday. Strong to severe thunderstorms will be possible Saturday afternoon and night, especially north of Interstate 70 where instability and shear will be supportive of severe storms. Large hail and damaging winds along be the main hazards. Locally heavy rainfall will continue to be a concern Saturday night and again on Sunday. The front is still forecast to move through the forecast area on Monday then stall over southern Kansas Monday night before lifting northward again by Wednesday which will keep some small chances of precipitation in the forecast in the Monday to Wednesday period. Highs will generally be in the 80s with lows in the 60s to lower 70s. && .AVIATION...(For the 12Z TAFs through 12Z Friday Morning) Issued at 626 AM CDT THU JUN 4 2015 For the 12z TAFs, expect scattered storms to track near the TAF sites this morning with a brief period of MVFR cigs possible. Conditions should be dry this afternoon, but cannot rule out the potential for some isolated storms in the area. There is a chance that the evening convection may track southeast toward the TAF sites late tonight into the overnight hours, however confidence is low in the timing and occurrence of any storms so only have a mention of VCTS at this time. Winds through the period will generally be out of the southeast. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Hennecke LONG TERM...53 AVIATION...Hennecke
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 441 AM CDT THU JUN 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-050945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 441 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN THE FORECAST. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Special weather statement, Jun 4, 3:45 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 345 AM CDT THU JUN 4 2015 KSZ012-040915- BROWN- 345 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY... THROUGH 415 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS PORTIONS OF CENTRAL BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE POWHATTAN. && LAT...LON 3989 9555 3976 9549 3972 9571 3981 9577 TIME...MOT...LOC 0845Z 250DEG 13KT 3978 9568 HENNECKE
Special weather statement, Jun 4, 4:34 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
434 AM CDT THU JUN 4 2015
KSZ012-024-041000-
BROWN-JACKSON-
434 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND
SOUTHWESTERN BROWN COUNTIES...
THROUGH 500 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS
PORTIONS OF NORTHEASTERN JACKSON AND SOUTHWESTERN BROWN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE KICKAPOO RESERVATION...WHITING...
HORTON AND WILLIS.
&&
LAT...LON 3974 9547 3965 9545 3965 9556 3957 9556
3954 9557 3953 9578 3957 9579 3970 9579
TIME...MOT...LOC 0934Z 263DEG 25KT 3961 9572
HENNECKESpecial weather statement, Jun 4, 4:46 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 446 AM CDT THU JUN 4 2015 KSZ012-041015- BROWN- 446 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWN COUNTY... THROUGH 515 AM CDT...A THUNDERSTORM WILL MOVE SOUTHEAST AT 30 MPH ACROSS PORTIONS OF EASTERN BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. THE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF BROWN COUNTY. && LAT...LON 3986 9533 3965 9534 3983 9563 3996 9549 TIME...MOT...LOC 0946Z 313DEG 26KT 3982 9547 HENNECKE
Local storm report, Jun 4, 5:13 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
513 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HAIL 5 W HORTON 39.66N 95.62W
06/04/2015 E0.88 INCH BROWN KS LAW ENFORCEMENT
&&
JWSpecial weather statement, Jun 4, 7:07 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
707 AM CDT THU JUN 4 2015
KSZ008>010-041230-
MARSHALL-REPUBLIC-WASHINGTON-
707 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC...
NORTHWESTERN MARSHALL AND NORTHERN WASHINGTON COUNTIES...
THROUGH 730 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 25 MPH
ACROSS PORTIONS OF NORTHEASTERN REPUBLIC...NORTHWESTERN MARSHALL AND
NORTHERN WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...
STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE MORROWVILLE...OKETO...BREMEN...WASHINGTON
AND HANOVER.
&&
LAT...LON 4000 9646 3971 9722 3986 9755 4001 9754
TIME...MOT...LOC 1207Z 290DEG 23KT 4024 9644 4002 9693
3990 9724
HENNECKESpecial weather statement, Jun 4, 7:09 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
709 AM CDT THU JUN 4 2015
KSZ020-041245-
CLOUD-
709 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLOUD COUNTY...
THROUGH 745 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 25 MPH ACROSS
PORTIONS OF NORTHWESTERN CLOUD COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE JAMESTOWN...CONCORDIA AND CONCORDIA AIRPORT.
&&
LAT...LON 3966 9777 3965 9768 3951 9761 3944 9793
3960 9794
TIME...MOT...LOC 1209Z 250DEG 22KT 3952 9793
HENNECKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:27 AM CDT | Special Weather Statement | TOP | Cloud | 33 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | TOP | Brown | 35 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Jun 4, 1:29 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 1:47 AM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Jun 4, 1:57 AM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 4, 2:15 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 3:08 AM CDT | Special Weather Statement | TOP | Brown | 37 min |
| Jun 4, 3:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 4:34 AM CDT | Special Weather Statement | TOP | Brown | 26 min |
| Jun 4, 4:43 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 32 min |
| Jun 4, 4:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 7:07 AM CDT | Special Weather Statement | TOP | Washington | 23 min |
| Jun 4, 7:09 AM CDT | Special Weather Statement | TOP | Cloud | 36 min |
| Jun 4, 7:29 AM CDT | Special Weather Statement | TOP | Washington | 46 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 7:44 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 7:51 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 8:13 AM CDT | Special Weather Statement | TOP | Clay | 47 min |
| Jun 4, 8:55 AM CDT | Special Weather Statement | TOP | Marshall, Pottawatomie, Riley | 50 min |
| Jun 4, 9:11 AM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Jun 4, 9:49 AM CDT | Special Weather Statement | TOP | Pottawatomie | 41 min |
| Jun 4, 10:39 AM CDT | Special Weather Statement | TOP | Jefferson | 51 min |
| Jun 4, 10:59 AM CDT | Special Weather Statement | TOP | Clay | 46 min |
| Jun 4, 11:49 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 26 min |
| Jun 4, 12:01 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 29 min |
| Jun 4, 12:33 PM CDT | Special Weather Statement | TOP | Wabaunsee | 27 min |
| Jun 4, 1:15 PM CDT | Areal Flood Warning | TOP | Brown | 9 hr |
| Jun 4, 1:15 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 45 min |
| Jun 4, 1:58 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 28 min |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 26 days |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 64 hr |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Washington | 3 days |
| Jun 4, 3:20 PM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 4, 4:23 PM CDT | River Flood Warning | TOP | Nemaha | 36 hr |
| Jun 4, 6:34 PM CDT | Special Weather Statement | TOP | Marshall | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.